# SDR COMA0560172

- Difficulty date: March 11, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- Aircraft time: 21,694 hours, 19,316 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 601R751113
- Part serial: 362A
- Condition: Malfunctioned
- Location: Nr 3 Hyd Sys
- Part time: 14,485 hours, 12,355 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5673 RECEIVED A LANDING GEAR DISAGREE CAUTION DURING APPROACH, CREW DECLARED AN EMERGENCY, ABORTED 1ST APPROACH, THEN LANDED WITHOUT INCIDENT AFTER MANUAL EXTENSION OF THE LANDING GEAR.  REPLACED THE NR 3 HYDRAULIC RESERVOIR.
